# SDR 05060657

- Difficulty date: March 1, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N657BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7491
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS AND SPOILERON MESSAGE IN CRUISE.  LANDED TO NEAREST SUITABLE AIRPORT (WHICH WAS THE SCHEDULED DESTINATION).  MX RESET SECU.
